# SDR UIEA2017102502096

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2612 · Fire Detection
- Part: Tube
- Part number: 453T2850132
- Condition: Missing
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1502,  MISSING SMOKE DETECTION TUBE.  A NEW TUBE WAS INSTALLED.
